# SDR HEEA061873

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 23031461
- Condition: Making Metal
- Location: Scavenger
- Part time: 5,910 hours
- Component: 23035179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO SUSPECTED SCAVENGE PUMP FAILURE.  OIL PUMP SCAVENGE BODY HAD EXCESSIVELY WORN GEAR WALLS.  O-RINGS WERE FLAT AND HARD, OIL PUMP GEARSHAFTS HAVE EXCESSIVE GROOVES AND WEAR CONTRIBUTING TO POOR SCAVENGE.  PART SCRAPPED.
